# SDR IPXA2020061986730

- Difficulty date: May 12, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- Engine: Pwa PW4158
- System (JASC): 7120 · Engine Mount Section
- Part: Web
- Condition: Cracked
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AFT 49306-A BACK AT NINE O'CLOCK POSITION CRACKED AROUND STATIC TUBE.  NEW WEB AND SPLICE PLATE LOWER ANGLE IAW SRM 51-40-21 AND PW SRM 54-10-00 FIG 201 REPAIR 14
